Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 80, NWS Houston/Galveston, TX

August 27, 201720 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Aug 27, 2017, 1:37 PM CDT for 20 counties in Texas. It was in force for 18 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2017, 1:37 PM CDT (18:37 UTC)
Expired
Aug 28, 2017, 7:30 AM CDT
In force
18 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Liberty County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 47 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 5:18 PM CDTFLASH FLOOD4 Sw Cove, TXSH 99 NORTHBOUND AND SOUTHBOUND UNDERWATER VIA TXDOT BEAUMONT
Aug 27, 7:21 PM CDTFLASH FLOOD2 Sse Shepherd, TXFLASH FLOODING ON MARIE ST IN SHEPHERD AS WELL AS NUMEROUS OTHER PLACES ACROSS THE COUNTY VIA TXDOT LUFKIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 221 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS54 KHGX 271837
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-280030-
/O.NEW.KHGX.FF.W.0080.170827T1837Z-170828T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
137 PM CDT SUN AUG 27 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Grimes County in southeastern Texas...
  Eastern Washington County in southeastern Texas...
  Southeastern Brazos County in southeastern Texas...
  Central Galveston County in southeastern Texas...
  Montgomery County in southeastern Texas...
  San Jacinto County in southeastern Texas...
  Brazoria County in southeastern Texas...
  Chambers County in southeastern Texas...
  Western Waller County in southeastern Texas...
  Polk County in southeastern Texas...
  Walker County in southeastern Texas...
  Northeastern Harris County in southeastern Texas...
  Southern Trinity County in southeastern Texas...
  Northeastern Colorado County in southeastern Texas...
  Eastern Wharton County in southeastern Texas...
  Austin County in southeastern Texas...
  Southeastern Burleson County in southeastern Texas...
  Western Fort Bend County in southeastern Texas...
  Liberty County in southeastern Texas...
  Northeastern Matagorda County in southeastern Texas...

* Until 730 PM CDT.

* At 130 PM CDT, Doppler radar indicated bands of showers 
  and thunderstorms moving across the region. There is ongoing flooding
  across portions of the area. Additional rainfall will runoff and 
  cause additional flooding and the increase the areal extent of 
  existing high water.

* Some locations that will experience flooding include...
  Baytown, Conroe, Galveston Causeway, Galveston Island West End,
  Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
  Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
  Navasota, Sealy, Willis and Livingston.

LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
      3033 9587 3011 9626 2920 9555 2931 9536
      2903 9517 2862 9577 2990 9647 3038 9643
      3101 9549 3110 9465 3106 9456 3049 9454
      3049 9473 3011 9460 3011 9444 2956 9435

$$
3 follow-up statements
968 
WGUS54 KHGX 280012
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-280630-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-170828T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
712 PM CDT SUN AUG 27 2017

The National Weather Service in League City has extended the

* Flash Flood Warning for...
  Grimes County in southeastern Texas...
  Eastern Washington County in southeastern Texas...
  Southeastern Brazos County in southeastern Texas...
  Central Galveston County in southeastern Texas...
  Montgomery County in southeastern Texas...
  San Jacinto County in southeastern Texas...
  Brazoria County in southeastern Texas...
  Chambers County in southeastern Texas...
  Western Waller County in southeastern Texas...
  Polk County in southeastern Texas...
  Walker County in southeastern Texas...
  Northeastern Harris County in southeastern Texas...
  Southern Trinity County in southeastern Texas...
  Northeastern Colorado County in southeastern Texas...
  Eastern Wharton County in southeastern Texas...
  Austin County in southeastern Texas...
  Southeastern Burleson County in southeastern Texas...
  Western Fort Bend County in southeastern Texas...
  Liberty County in southeastern Texas...
  Northeastern Matagorda County in southeastern Texas...

* Until 130 AM CDT Monday.

* At 709 PM CDT, Doppler radar indicated both a shield of moderate 
  to occasionally heavy showers and thunderstorms in the northern 
  part of the area and bands of heavy showers and thunderstorms to 
  the southern portion of the area. There is ongoing flooding across 
  portions of the area. Additional rainfall will runoff and cause 
  additional flooding and the increase the areal extent of existing 
  high water.

* Some locations that will experience flooding include...
  Baytown, Conroe, Galveston Causeway, Galveston Island West End,
  Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
  Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
  Navasota, Sealy, Willis and Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding. If you are in a safe location this evening, do 
not leave tonight unless your situation becomes too unsafe to stay.

&&

LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
      3033 9587 3011 9626 2920 9555 2931 9536
      2903 9517 2862 9577 2990 9647 3038 9643
      3101 9549 3110 9465 3106 9456 3049 9454
      3049 9473 3011 9460 3011 9444 2956 9435

$$
350 
WGUS54 KHGX 280618 RRA
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-280930-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-170828T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
118 AM CDT MON AUG 28 2017

The National Weather Service in League City has extended the

* Flash Flood Warning for...
  Grimes County in southeastern Texas...
  Eastern Washington County in southeastern Texas...
  Southeastern Brazos County in southeastern Texas...
  Central Galveston County in southeastern Texas...
  Montgomery County in southeastern Texas...
  San Jacinto County in southeastern Texas...
  Brazoria County in southeastern Texas...
  Chambers County in southeastern Texas...
  Western Waller County in southeastern Texas...
  Polk County in southeastern Texas...
  Walker County in southeastern Texas...
  Northeastern Harris County in southeastern Texas...
  Southern Trinity County in southeastern Texas...
  Northeastern Colorado County in southeastern Texas...
  Eastern Wharton County in southeastern Texas...
  Austin County in southeastern Texas...
  Southeastern Burleson County in southeastern Texas...
  Western Fort Bend County in southeastern Texas...
  Liberty County in southeastern Texas...
  Northeastern Matagorda County in southeastern Texas...

* Until 430 AM CDT.

* At 118 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is already
  occurring.

* Some locations that will experience flooding include...
  Baytown, Conroe, Galveston Causeway, Galveston Island West End,
  Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
  Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
  Navasota, Sealy, Willis and Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
      3033 9587 3011 9626 2920 9555 2931 9536
      2903 9517 2862 9577 2990 9647 3038 9643
      3101 9549 3110 9465 3106 9456 3049 9454
      3049 9473 3011 9460 3011 9444 2956 9435

$$
677 
WGUS54 KHGX 280913
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-281230-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-170828T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
413 AM CDT MON AUG 28 2017

The National Weather Service in League City has extended the

* Flash Flood Warning for...
  Grimes County in southeastern Texas...
  Eastern Washington County in southeastern Texas...
  Southeastern Brazos County in southeastern Texas...
  Central Galveston County in southeastern Texas...
  Montgomery County in southeastern Texas...
  San Jacinto County in southeastern Texas...
  Brazoria County in southeastern Texas...
  Chambers County in southeastern Texas...
  Western Waller County in southeastern Texas...
  Polk County in southeastern Texas...
  Walker County in southeastern Texas...
  Northeastern Harris County in southeastern Texas...
  Southern Trinity County in southeastern Texas...
  Northeastern Colorado County in southeastern Texas...
  Eastern Wharton County in southeastern Texas...
  Austin County in southeastern Texas...
  Southeastern Burleson County in southeastern Texas...
  Western Fort Bend County in southeastern Texas...
  Liberty County in southeastern Texas...
  Northeastern Matagorda County in southeastern Texas...

* Until 730 AM CDT.

* At 413 AM CDT, Doppler radar indicated heavy rain across the warned
  area. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Baytown, Conroe, Galveston Causeway, Galveston Island West End,
  Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
  Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
  Navasota, Sealy, Willis and Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
      3033 9587 3011 9626 2920 9555 2931 9536
      2903 9517 2862 9577 2990 9647 3038 9643
      3101 9549 3110 9465 3106 9456 3049 9454
      3049 9473 3011 9460 3011 9444 2956 9435

$$
Hathaway

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 12:45 PM CDT, 52 minutes earlier.

Area forecast discussion, Aug 27, 12:45 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1245 PM CDT Sun Aug 27 2017

..EPIC AND CATASTROPHIC FLOODING CONTINUES IN AND AROUND THE
HOUSTON AND GALVESTON AREAS...

..FLASH FLOOD EMERGENCIES CONTINUE FOR FOR LIFE-THREATENING
CATASTROPHIC FLOODING...

.AVIATION...
The center of near-stationary TS Harvey is currently located near
Goliad, TX and is forecast to slowly drift to the south and
southeast over the next 24 hours. Rain bands will continue to periodically
come ashore and produce IFR conditions. Basically the Houston
area is a no-fly zone with Hobby and Intercontinental Airports being
closed to non emergency traffic. TAFs basically communicate MVFR
with periods of IFR cats within banding. Winds are from the
southeast and south with occasional gusts to 30 knots inside rain
bands.    44

&&

.PREV DISCUSSION... /ISSUED 1055 AM CDT Sun Aug 27 2017/

DISCUSSION...
Showers and embedded thunderstorms continue to stream across Southeast
Texas this morning while rotating around slowly south southeastward
moving Tropical Storm Harvey. If there is any good news, it might
be that the rainfall rates in our county warning area are not as
high as they were during the catastrophic events overnight. Even
though these rains are lighter, some of them are falling on already
devastated areas and are aggravating ongoing rescue efforts.
Flash Flood Emergencies and Flash Flood Warnings remain in effect,
and we also continue to deal with rotating cells that are producing
radar indicated tornado signatures. As for the forecast update,
current thinking is that there should be a break in this morning's
activity. Additional development is anticipated this evening and
overnight by almost every model, and this batch of storms could be
the next round of very heavy rainfall. If these storms move into
or develop across already flooded areas, Harvey's epic catastrophic
flood event will only get worse. With the slow movement of Harvey
anticipated over the next several days, additional rainfall amounts
of 15 to 25 inches are expected through Friday. Any rainfall amounts
this high will lead to more catastrophic and life-threatening flooding.
Unfortunately, this event is no where close from being over.  42

HYDROLOGY... There have been record crests across numerous bayous
across southern Harris County overnight. Due to the heavy rain,
we are expecting record crests during the week ahead. 43

MARINE...
Tropical Storm Harvey will move very little in the coming days and
this will maintain a tight enough northeast to east pressure
gradient across the local waters to keep small craft advisory flags
up through at least mid week. Bands of heavy rainfall with embedded
thunderstorms will periodically track across the waters...moving in
from the south and west. Gale force wind gusts and quickly agitated
seas will occur in and around any passing strong thunderstorm cell.
Waterspouts will also be a threat within Harvey's outer bands. East
to southeast winds will range between 20 to 30 knots with average
wave heights of between 5 to 7 feet with occasional 8 to 9 foot
heights.

Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given this record setting rainfall that has led to
the extreme inland flooding. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      71  81  70  82  72 /  80  70  60  60  60
Houston (IAH)              73  79  72  82  74 /  80  80  70  60  70
Galveston (GLS)            76  82  77  84  78 /  80  80  70  70  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
     Matagorda.

     Flash Flood Watch through Wednesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Tropical Storm Warning for the following zones: Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Tuesday for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Coastal waters from High Island to
     Freeport out 20 NM...Galveston Bay...Waters from Freeport
     to the Matagorda Ship Channel from 20 to 60 NM...Waters
     from High Island to Freeport from 20 to 60 NM.

&&

Discussion...40
Aviation/Marine...44
Hazardous weather outlook, Aug 27, 6:21 AM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
621 AM CDT Sun Aug 27 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-281200-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
621 AM CDT Sun Aug 27 2017

...FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING....

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Periods of showers and thunderstorms with heavy rainfall can be expected
across the area today and tonight as Tropical Storm Harvey remains nearly
stationary. An additional 2 to 4 inches of rain is likely, and 10 to
12 inches are possible with these storms. Any rain falling on locations
that have already received record breaking rainfall will be devastating.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Additional life-threatening rainfall totals of 15 to 25 inches with
isolated higher amounts are possible across the Flash Flood Watch area
over the next several days, and results will be devastating if any
of these rains fall where catastrophic flooding has already occurred.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed through at least the first half of the week.

In the hours before

Special weather statement, Aug 27, 10:27 AM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1027 AM CDT SUN AUG 27 2017

TXZ199-213-227-237-271630-
Brazoria TX-Harris TX-Fort Bend TX-Montgomery TX-
1027 AM CDT SUN AUG 27 2017

...SPECIAL WEATHER STATEMENT...

At 1025 AM CDT, Doppler radar was tracking a line of strong
thunderstorms across northern Brazoria...eastern Fort Bend...and
cnetral Harris County counties...moving north at 50 mph.

Weak rotation along this line may spin up a quick short lived
tornado within the next hour.

Locations impacted include...
Pearland, eastern Sugar Land, Missouri City, Stafford, Bellaire,
Humble, West University Place, Tomball, Jersey Village, Manvel,
Hunters Creek Village, Bunker Hill Village, Piney Point Village,
Downtown Houston, Greenway / Upper Kirby Area, Kingwood, Spring
Branch North, Second Ward, Greater Greenspoint and Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 2924 9540 2926 9558 3012 9565 3005 9519
TIME...MOT...LOC 1525Z 184DEG 43KT 2946 9545
Local storm report, Aug 27, 11:08 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1108 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
08/27/2017                   HARRIS             TX   BROADCAST MEDIA

            MORE THAN 2000 FLOOD WATER RESCUES HAVE BEEN CONDUCTED.
            RESCUES ARE ONGOING.

&&

EVENT NUMBER HGX1700394

42
Local storm report, Aug 27, 11:41 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 NNE FRIENDSWOOD       29.53N  95.19W
08/27/2017                   GALVESTON          TX   PUBLIC

            IMPASSABLE STREET FLOODING FROM CLEAR CREEK IN
            FRIENDSWOOD.

&&

EVENT NUMBER HGX1700395

MH
Local storm report, Aug 27, 12:24 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1224 PM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     TORNADO          1 WSW NEEDVILLE         29.39N  95.86W
08/27/2017                   FORT BEND          TX   LAW ENFORCEMENT

            TORNADO SPOTTED BY A DEPUTY NEAR FM 442 AND FM 360.

&&

EVENT NUMBER HGX1700396

KM
Local storm report, Aug 27, 12:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1226 PM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TORNADO          3 SE DEER PARK          29.66N  95.09W
08/27/2017                   HARRIS             TX   FIRE DEPT/RESCUE

            TORNADO SIGHTING NEAR SPENCER HIGHWAY AND UNDERWOOD
            ROAD IN LA PORTE HEADING NORTH.

&&

EVENT NUMBER HGX1700397

KM

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:01 PM CDTTornado WarningHGXBrazoria, Fort Bend44 min
Aug 26, 7:21 PM CDTTornado WarningHGXFort Bend, Harris, Waller39 min
Aug 26, 7:22 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller113 min
Aug 26, 7:40 PM CDTTornado WarningHGXBrazoria, Fort Bend, Harris50 min
Aug 26, 7:51 PM CDTRiver Flood WarningHGXHarris21 days
Aug 26, 8:13 PM CDTTornado WarningHGXHarris, Montgomery, Waller32 min
Aug 26, 8:15 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Grimes, Harris, Montgomery, Waller3 hr
Aug 26, 8:31 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Waller, Washington119 min
Aug 26, 8:31 PM CDTTornado WarningHGXFort Bend, Harris29 min
Aug 26, 8:49 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 8:57 PM CDTRiver Flood WarningHGXMontgomery, Waller21 days
Aug 26, 8:58 PM CDTSpecial Weather StatementHGXBrazoria, Galveston, Harris62 min
Aug 26, 9:03 PM CDTRiver Flood WarningHGXHarris71 hr
Aug 26, 9:07 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 9:12 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery3 hr
Aug 26, 9:12 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:18 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 9:25 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:27 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Harris3 hr
Aug 26, 9:41 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:45 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:48 PM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 9:49 PM CDTRiver Flood WarningHGXJackson6 days
Aug 26, 9:50 PM CDTSpecial Weather StatementHGXBrazoria70 min
Aug 26, 9:57 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:03 PM CDTRiver Flood WarningHGXMontgomery5 days
Aug 26, 10:07 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Aug 26, 10:12 PM CDTRiver Flood WarningHGXHarris31 hr
Aug 26, 10:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 10:24 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:29 PM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:38 PM CDTGale WarningHGX8 hr
Aug 26, 10:38 PM CDTSmall Craft AdvisoryHGX23 hr
Aug 26, 10:42 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:43 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:44 PM CDTRiver Flood WarningHGXHarris30 hr
Aug 26, 10:47 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:49 PM CDTRiver Flood WarningHGXHarris54 hr
Aug 26, 10:51 PM CDTRiver Flood WarningHGXBrazoria, Harris6 days
Aug 26, 10:54 PM CDTSpecial Marine WarningHGX2 hr
Aug 26, 10:56 PM CDTRiver Flood WarningHGXHarris16 days
Aug 26, 10:59 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 11:09 PM CDTRiver Flood WarningHGXLavaca5 days
Aug 26, 11:10 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more5 hr
Aug 26, 11:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 11:20 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
Aug 26, 11:20 PM CDTTornado WarningHGXHarris11 min
Aug 26, 11:21 PM CDTRiver Flood WarningHGXBurleson, Washington5 days
Aug 26, 11:30 PM CDTRiver Flood WarningHGXHarris56 hr
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:38 PM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 26, 11:38 PM CDTTornado WarningHGXHarris22 min
Aug 26, 11:41 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris109 min
Aug 26, 11:48 PM CDTRiver Flood WarningHGXGalveston, Harris6 days
Aug 26, 11:58 PM CDTTornado WarningHGXHarris17 min
Aug 26, 11:59 PM CDTRiver Flood WarningHGXHarris28 hr
Aug 27, 12:00 AM CDTTornado WarningHGXGalveston, Harris15 min
Aug 27, 12:03 AM CDTRiver Flood WarningHGXHarris4 days
Aug 27, 12:10 AM CDTRiver Flood WarningHGXColorado3 days
Aug 27, 12:13 AM CDTRiver Flood WarningHGXColorado27 hr
Aug 27, 12:22 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Galveston, Harris6 hr
Aug 27, 12:27 AM CDTTornado WarningHGXGalveston18 min
Aug 27, 12:29 AM CDTRiver Flood WarningHGXHarris15 days
Aug 27, 12:32 AM CDTRiver Flood WarningHGXHarris3 days
Aug 27, 12:33 AM CDTRiver Flood WarningHGXHarris67 hr
Aug 27, 12:35 AM CDTRiver Flood WarningHGXHarris55 hr
Aug 27, 12:42 AM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 27, 12:46 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris, Montgomery6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris52 hr
Aug 27, 12:51 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Jackson, Matagorda, Washington, Wharton3 hr
Aug 27, 12:54 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:59 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Montgomery, Waller3 hr
Aug 27, 1:05 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:06 AM CDTTornado WarningHGXMatagorda, Wharton24 min
Aug 27, 1:07 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:09 AM CDTRiver Flood WarningHGXHarris71 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.